International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

Qualitative Behavior of Sixth Order of Rational Difference Equation

  • J. G. AL-Juaid

    Abstract

    The field of difference equations (DEs)has gained considerable prominence in applied analysis. The primary aim of this research is to conduct a comprehensive analysis on the periodicity of solutions, local asymptotic stability, and global behavior of DEs
    Un+1=sUn−2+tUn−5+hUn−2+rUn−5/cUn−5−e, n=0,1,2, . . . .

    How to Cite

    J. G. AL-Juaid, Qualitative Behavior of Sixth Order of Rational Difference Equation, Int. J. Anal. Appl. 22 (2024), 106. https://doi.org/10.28924/2291-8639-22-2024-106

    BibTeX
    @article{AL-Juaid2024,
      author  = {AL-Juaid, J. G.},
      title   = {Qualitative Behavior of Sixth Order of Rational Difference Equation},
      journal = {Int. J. Anal. Appl.},
      volume  = {22},
      year    = {2024},
      pages   = {106},
      doi     = {10.28924/2291-8639-22-2024-106}
    }

    References

    • [1] R.P. Agarwal, E.M. Elsayed, Periodicity and Stability of Solutions of Higher Order Rational Difference Equation, Adv. Stud. Contemp. Math. 17 (2008), 181–201.
    • [2] T.D. Alharbi, E.M. Elsayed, The Solution Expressions and the Periodicity Solutions of Some Nonlinear Discrete Systems, Pan-Amer. J. Math. 2 (2023), 3. https://doi.org/10.28919/cpr-pajm/2-3.
    • [3] J.G. AL-Juaid, E.M. Elsayed, H. Malaikah, Behavior and Formula of the Solutions of Rational Difference Equations of Order Six, Ann. Commun. Math. 6 (2023), 72–85.
    • [4] R.J. Beverton, S.J. Holt, On the Dynamics of Exploited Fish Populations, Vol. 19, MAFF Fish. Invest., London, 1957.
    • [5] D.S. Dilip, S.M. Mathew, Dynamics of a Second-Order Nonlinear Difference System With Exponents, J. Egypt. Math. Soc. 29 (2021), 10. https://doi.org/10.1186/s42787-021-00119-6.
    • [6] Q. Din, E.M. Elabbasy, A.A. Elsadany, S. Ibrahim, Bifurcation Analysis and Chaos Control of a Second-Order Exponential Difference Equation, Filomat 33 (2019), 5003–5022. https://doi.org/10.2298/fil1915003d.
    • [7] E.M. Elabbasy, S.M. Eleissawy, Asymptotic Behavior of Two Dimensional Rational System of Difference Equations, Dyn. Contin. Discrete Impuls. Syst. Ser. B Appl. Algorithms. 20 (2013), 221–235.
    • [8] E.M. Elabbasy, H.A. El-Metwally, E.M. Elsayed, Global Behavior of the Solutions of Some Difference Equations, Adv. Differ. Equ. 2011 (2011), 28. https://doi.org/10.1186/1687-1847-2011-28.
    • [9] M.M. El-Dessoky, On a Solvable for Some Systems of Rational Difference Equations, J. Nonlinear Sci. Appl. 9 (2016), 3744–3759.
    • [10] M.F. Elettreby, H. El-Metwally, On a System of Difference Equations of an Economic Model, Discrete Dyn. Nat. Soc. 2013 (2013), 405628. https://doi.org/10.1155/2013/405628.
    • [11] H. El-Metwally, Solutions Form for Some Rational Systems of Difference Equations, Discrete Dyn. Nat. Soc. 2013 (2013), 903593. https://doi.org/10.1155/2013/903593.
    • [12] H. El-Metwally, E.A. Grove, G. Ladas, et al. On the Difference Equation Xn+1 = α + βxn−1e −xn , Nonlinear Anal.: Theory Meth. Appl. 47 (2001), 4623–4634. https://doi.org/10.1016/s0362-546x(01)00575-2.
    • [13] M.A. El-Moneam, E.M.E. Zayed, Dynamics of the Rational Difference Equation, Inf. Sci. Lett. 3 (2014), 45–53. https://doi.org/10.12785/isl/030202.
    • [14] E.M. Elsayed, Behavior of a Rational Recursive Sequences, Stud. Univ. Babes-Bolyai Math. LVI (2011), 27–42.
    • [15] E.M. Elsayed, Solution of a Recursive Sequence of Order Ten, Gen. Math. 19 (2011), 145–162.
    • [16] E.M. Elsayed, Solution and Attractivity for a Rational Recursive Sequence, Discrete Dyn. Nat. Soc. 2011 (2011), 982309. https://doi.org/10.1155/2011/982309.
    • [17] E. M. Elsayed and A. Alghamdi, Dynamics and Global Stability of Higher Order Nonlinear Difference Equation, J. Comput. Anal. Appl. 21 (2016), 493–503.
    • [18] E. Elsayed, J. Al-Juaid, The Form of Solutions and Periodic Nature for Some System of Difference Equations, Fundam. J. Math. Appl. 6 (2023), 24–34. https://doi.org/10.33401/fujma.1166022.
    • [19] E.M. Elsayed, J.G. AL-Juaid, H. Malaikah, On the Solutions of Systems of Rational Difference Equations, J. Prog. Res. Math. 19 (2022), 49–59.
    • [20] E.M. Elsayed, J.G. AL-Juaid, H. Malaikah, On the Dynamical Behaviors of a Quadratic Difference Equation of Order Three, Eur. J. Math. Appl. 3 (2023), 1. https://doi.org/10.28919/ejma.2023.3.1.
    • [21] E.M. Elsayed, B.S. Alofi, The Periodic Nature and Expression on Solutions of Some Rational Systems of Difference Equations, Alexandria Eng. J. 74 (2023), 269–283. https://doi.org/10.1016/j.aej.2023.05.026.
    • [22] E. Elsayed, F. Al-Rakhami, On Dynamics and Solutions Expressions of Higher-Order Rational Difference Equations, Ikonion J. Math. 5 (2023), 39–61. https://doi.org/10.54286/ikjm.1131769.
    • [23] E.M. Elsayed, M.M. Alzubaidi, On a Higher-Order Systems of Difference Equations, Pure Appl. Anal. 2023 (2023), 2.
    • [24] A. Gelisken, On A System of Rational Difference Equations, J. Comput. Anal. Appl. 23 (2017), 593–606.
    • [25] A. Khaliq, E.M. Elsayed, Qualitative Properties of Difference Equation of Order Six, Mathematics 4 (2016), 24. https://doi.org/10.3390/math4020024.
    • [26] A. Khaliq, T.F. Ibrahim, A.M. Alotaibi, M. Shoaib, M.A. El-Moneam, Dynamical Analysis of Discrete-Time TwoPredators One-Prey Lotka-Volterra Model, Mathematics. 10 (2022), 4015. https://doi.org/10.3390/math10214015.
    • [27] A. Qadeer Khan, M. Tasneem, B.A.I. Younis, T.F. Ibrahim, Dynamical Analysis of a Discrete-Time COVID-19 Epidemic Model, Math. Meth. Appl. Sci. 46 (2022), 4789–4814. https://doi.org/10.1002/mma.8806.
    • [28] A.Q. Khan, H.S. Alayachi, Bifurcation and Chaos in a Phytoplankton-Zooplankton Model with Holling Type-II Response and Toxicity, Int. J. Bifurcation Chaos. 32 (2022), 2250176. https://doi.org/10.1142/s0218127422501760.
    • [29] A.Q. Khan, F. Nazir, M.B. Almatrafi, Bifurcation Analysis of a Discrete Phytoplankton–zooplankton Model With Linear Predational Response Function and Toxic Substance Distribution, Int. J. Biomath. 16 (2022), 22500954. https://doi.org/10.1142/s1793524522500954.
    • [30] V.L. Kocic, G. Ladas, Global Behavior of Nonlinear Difference Equations of Higher Order with Applications, Springer, Dordrecht, 1993. https://doi.org/10.1007/978-94-017-1703-8.
    • [31] Y. Kostrov, Z. Kudlak, On a Second-Order Rational Difference Equation with a Quadratic Term, Int. J. Diff. Equ. 11 (2016), 179–202.
    • [32] A.S. Kurbanlı, C. Çinar, I. Yalçinkaya, On the behavior of positive solutions of the system of rational difference equations xn+1 = xn−1 / ynxn−1+1 , yn+1 = yn−1 / xnyn−1+1 , Math. Comput. Model. 53 (2011), 1261–1267. https://doi.org/10.1016/j.mcm.2010.12.009.
    • [33] C.Y. Ma, B. Shiri, G.C. Wu, D. Baleanu, New Fractional Signal Smoothing Equations With Short Memory and Variable Order, Optik 218 (2020), 164507. https://doi.org/10.1016/j.ijleo.2020.164507.
    • [34] B. Ogul, D. Simsek, On the Recursive Sequence, Dynamics of Continuous, Discrete Impuls. Syst. Ser. B Appl. Algorithms. 29 (2022), 423–435.
    • [35] J. Tariboon, S.K. Ntouyas, P. Agarwal, New Concepts of Fractional Quantum Calculus and Applications to Impulsive Fractional q-Difference Equations, Adv. Differ. Equ. 2015 (2015), 18. https://doi.org/10.1186/s13662-014-0348-8.
    • [36] E. Ta¸sdemir, On the Global Asymptotic Stability of a System of Difference Equations With Quadratic Terms, J. Appl. Math. Comput. 66 (2020), 423–437. https://doi.org/10.1007/s12190-020-01442-4.
    • [37] N.L. Wang, P. Agarwal, S. Kanemitsu, Limiting Values and Functional and Difference Equations, Mathematics. 8 (2020), 407. https://doi.org/10.3390/math8030407.
    • [38] G.C. Wu, Z.G. Deng, D. Baleanu, D.Q. Zeng, New Variable-Order Fractional Chaotic Systems for Fast Image Encryption, Chaos. 29 (2019), 083103. https://doi.org/10.1063/1.5096645.
    • [39] E.M.E. Zayed, M. El-Moneam, On The Rational Recursive Sequence xn+1 = Axn + Bxn−k + βxn+γxn−k/Cxn+Dxn−k, Acta Appl. Math. 111 (2010), 287–301.